Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic and homogeneous states on a von Neumann algebra. III


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 559-563
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1973-13202-1
Part I: Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 202--206
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 416--420
MathSciNet review: 0313830
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Connes, Un nouvel invariant pour les algèbre de von Neumann, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A900-A903. MR 290119
  • 2. A. Connes, Calcul des deux invariants d Araki et Woods par la théorie de Tomita et Takesaki, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A175-A177. MR 293406
  • 3. A. Connes, Groupe modulaire d'une algèbre de von Neumann de genre denombrable, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A1923-A1926. MR 303305
  • 4. A. Connes, États presque périodiques sur une algèbre de von Neumann, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A1402-A1405. MR 295092
  • 5. A. Connes, A letter to the author, dated June 17, 1972.
  • 6. J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbre de von Neumann), Cahiers scientifiques, fasc. 25, Gauthier-Villars, Paris, 1957. MR 20 # 1234. MR 94722
  • 7. E. Størmer, Spectra of states, and asymptotically abelian C*-algebras (to appear). MR 448095
  • 8. M. Takesaki, Tomita's theory of modular Hilbert algebras and its applications, Lecture Notes in Math., vol. 128, Springer-Verlag, Berlin and New York, 1970. MR 42 #5061. MR 270168
  • 9. M. Takesaki, Periodic and homogeneous states on a von Neumann algebra. I. Bull. Amer. Math. Soc. 79 (1973), 202-206. MR 306936
  • 10. M. Takesaki, Periodic and homogeneous states on a von Neumann algebra. II, Bull. Amer. Math. Soc. 79 (1973), 416-420. MR 313830
  • 11. M. Takesaki, The structure of a von Neumann algebra with a homogeneous periodic state, Acta Math, (to appear). MR 438148

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13202-1

American Mathematical Society